Jump to content
  • Sign Up
  • Join Our Community!

    Do you have questions about celiac disease or the gluten-free diet?

Posterboy

Your Heartburn Medicine May be givng you allergies new study suggests

Rate this topic

Recommended Posts

To All,

I saw this study recently on CNN.

https://www.msn.com/en-us/health/other/your-heartburn-drugs-may-be-giving-you-allergies-study-suggests/ar-AAF4R55

I wonder what others on the forum thought about it.

The results are similar to a study approx. 5 years old that linked PPIs in Celiac's.

What do you think is there any connection?

I hope this is helpful but it is not medical advise.

If there is  a connection  it needs to be studied.

Posterboy,

Share this post


Link to post
Share on other sites

Me?  I have allergies.  I never take antacids.  Never took them in the past.  

Nice theory, but no evidence.  All drugs, even over the counter drugs can have risks.  

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...